VALLARINO, MARIA

VALLARINO, MARIA  

Dipartimento di Scienze Matematiche  

027226  

Mostra records
Risultati 1 - 20 di 40 (tempo di esecuzione: 0.035 secondi).
Citazione Data di pubblicazione Autori File
The Sobolev embedding constant on Lie groups / Bruno, T.; Peloso, M. M.; Vallarino, M.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 216:(2022). [10.1016/j.na.2021.112707] 1-gen-2022 Vallarino M. + BPV-2022-NonLinAn.pdfRevised.pdf
Maximal characterisation of local Hardy spaces on locally doubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 300:(2022), pp. 1705-1739. [10.1007/s00209-021-02856-x] 1-gen-2022 Martini A.Vallarino M. + MMV-2022_MathZ.pdf
Analysis on Trees with Nondoubling Flow Measures / Levi, M.; Santagati, F.; Tabacco, A.; Vallarino, M.. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - (2021). [10.1007/s11118-021-09957-6] 1-gen-2021 Santagati F.Tabacco A.Vallarino M. + Analysis on Trees with Nondoubling Flow Measures.pdf
Riesz transforms on solvable extensions of stratified groups / Martini, A; Vallarino, M. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - STAMPA. - 259:2(2021), pp. 175-200. [10.4064/sm190927-4-1] 1-gen-2021 Martini, AVallarino, M martini-vallarino-Studia2021.pdf1804.04510.pdf
Poincaré and Hardy Inequalities on Homogeneous Trees / Berchio, E.; Santagati, F.; Vallarino, M. (SPRINGER INDAM SERIES). - In: Geometric Properties for Parabolic and Elliptic PDE'sSTAMPA. - [s.l] : Springer-Verlag Italia s.r.l., 2021. - ISBN 978-3-030-73362-9. - pp. 1-22 [10.1007/978-3-030-73363-6_1] 1-gen-2021 Berchio E.Santagati F.Vallarino M. BSV_UFFICIALE.pdfBSV-submitted_revised.pdf
Landscapes of Time-Frequency Analysis - ATFA 2019 / Boggiatto, P.; Bruno, T.; Cordero, E.; Feichtinger, H. G.; Nicola, F.; Oliaro, A.; Tabacco, A.; Vallarino, Maria; M. (Eds., ). - STAMPA. - (2020). [10.1007/978-3-030-56005-8] 1-gen-2020 Nicola F.Tabacco A.Vallarino + -
Hardy Spaces on Weighted Homogeneous Trees / Arditti, L.; Tabacco, A.; Vallarino, M. (APPLIED AND NUMERICAL HARMONIC ANALYSIS). - In: Applied and Numerical Harmonic AnalysisSTAMPA. - [s.l] : Birkhauser, 2020. - ISBN 978-3-030-36137-2. - pp. 21-39 [10.1007/978-3-030-36138-9_2] 1-gen-2020 Arditti L.Tabacco A.Vallarino M. ArdittiTabaccoVallarinoVF.pdfarditti-tabacco-vallarino.pdf
Besov and Triebel–Lizorkin spaces on Lie groups / Bruno, Tommaso; Peloso, Marco M.; Vallarino, Maria. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 377:(2020), pp. 335-377. [10.1007/s00208-019-01927-z] 1-gen-2020 Maria Vallarino + BTL_Bruno-Peloso-Vallarino-resubmitted.pdfBruno2020_Article_BesovAndTriebelLizorkinSpacesO.pdf
A family of Hardy-type spaces on nondoubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:5(2020), pp. 2061-2085. [10.1007/s10231-020-00956-9] 1-gen-2020 Martini A.Vallarino M. + MartiniMedaVallarinoAMPA.pdfmath.FA.pdf
BMO Spaces on Weighted Homogeneous Trees / Arditti, L.; Tabacco, A.; Vallarino, M.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - Volume ``A Celebration of Guido L. Weiss for his Ninetieth Birthday":(2020). [10.1007/s12220-020-00435-w] 1-gen-2020 Arditti L.Tabacco A.Vallarino M. Arditti2020_Article_BMOSpacesOnWeightedHomogeneous.pdfArditti-Tabacco-Vallarino-VF-13May20.pdf
``Endpoint results for Fourier integral operators on noncompact symmetric spaces" / Bruno, Tommaso; Tabacco, Anita Maria; Vallarino, Maria (APPLIED AND NUMERICAL HARMONIC ANALYSIS). - In: Landscapes of Time-Frequency Analysis / Boggiatto, P., Cordero, E., de Gosson, M., Feichtinger, H.G., Nicola, F., Oliaro, A., Tabacco, A.. - STAMPA. - [s.l] : Birkhäuser, 2019. - ISBN 978-3-030-05210-2. - pp. 33-58 1-gen-2019 BRUNO, TOMMASOAnita TabaccoMaria Vallarino BTV_Endpoint_results_final.pdf
A multiplier theorem for sub-Laplacians with drift on Lie groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 35:5(2019), pp. 1501-1534. [10.4171/rmi/1090] 1-gen-2019 Alessio MartiniMaria Vallarino + MOVdrift.pdfRMI-2019-035-005-07.pdf
Sobolev spaces on Lie groups: Embedding theorems and algebra properties / Bruno, Tommaso; Peloso, Marco M.; Tabacco, Anita; Vallarino, Maria. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 276:10(2019), pp. 3014-3050. [10.1016/j.jfa.2018.11.014] 1-gen-2019 Bruno, TommasoTabacco, AnitaVallarino, Maria + BPTV.pdf
Higher Order Riesz Transforms on Noncompact Symmetric Spaces / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - STAMPA. - 28:2(2018), pp. 479-497. 1-gen-2018 Maria Vallarino + maucerimedavallarino-rieszVF?.pdf
Sobolev algebras on nonunimodular Lie groups / Peloso, Marco M.; Vallarino, Maria. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 57:6(2018). [10.1007/s00526-018-1432-9] 1-gen-2018 Vallarino, Maria + peloso-vallarino-CVPDEs.ULTIMA.pdfPeloso-Vallarino2018_Article_SobolevAlgebrasOnNonunimodular.pdf
Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: JOURNAL D'ANALYSE MATHEMATIQUE. - ISSN 0021-7670. - STAMPA. - 136:1(2018), pp. 357-397. [10.1007/s11854-018-0063-6] 1-gen-2018 Martini, AlessioVallarino, Maria + MOV1.pdf
Endpoint results for spherical multipliers on noncompact symmetric spaces / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: NEW YORK JOURNAL OF MATHEMATICS. - ISSN 1076-9803. - ELETTRONICO. - 23:(2017), pp. 1327-1356. 1-gen-2017 Vallarino Maria + MMV-NewYorkJ.pdf
Harmonic Bergman spaces, the Poisson equation and the dual of Hardy-type spaces on certain noncompact manifolds / Mauceri, Giancarlo; Meda, Stefano; Vallarino, Maria. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 14:5(2015), pp. 1157-1188. [10.2422/2036-2145.201301_006] 1-gen-2015 VALLARINO, MARIA + maucerimedavallarino-AnnaliSNS.pdfAbstract_F4_XIV_05.pdfView of Harmonic Bergman spaces, the Poisson equation and the dual of Hardy-type spaces on certain noncompact manifolds.pdf
Partial symmetry and existence of least energy solutions to some nonlinear elliptic equations on Riemannian models / Berchio, Elvise; Ferrero, Alberto; Vallarino, Maria. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 22:5(2015), pp. 1167-1193. [10.1007/s00030-015-0318-1] 1-gen-2015 BERCHIO, ELVISEVALLARINO, MARIA + berchio-ferrero-vallarino.pdf
The wave equation on Damek-Ricci spaces / Anker, Jean Philippe; Pierfelice, Vittoria; Vallarino, Maria. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 194:3(2015), pp. 731-758. [10.1007/s10231-013-0395-x] 1-gen-2015 VALLARINO, MARIA + ankerpierfelicevallarinoAMPA-2015.pdf